A characterization of the Radon transform and its dual on Euclidean space

Kurusa, Árpád: A characterization of the Radon transform and its dual on Euclidean space.
ACTA SCIENTIARUM MATHEMATICARUM - SZEGED, 54 (1-2). pp. 273-276. ISSN 0001-6969 (1990)

[img] Text
charardn.pdf - Accepted Version

Download (251kB)
Item Type: Article
Journal or Publication Title: ACTA SCIENTIARUM MATHEMATICARUM - SZEGED
Date: 1990
Volume: 54
Number: 1-2
Page Range: pp. 273-276
ISSN: 0001-6969
Faculty: Not Specified
Institution: József Attila Tudományegyetem
SWORD language: Angol
MTMT id: 1118124
Date Deposited: 2019. Jul. 03. 15:16
Last Modified: 2019. Jul. 03. 15:16
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/15966

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year